Left Jordan derivations on Banach algebras and related mappings
Bull. Korean Math. Soc. 2010 Vol. 47, No. 1, 151-157
https://doi.org/10.4134/BKMS.2010.47.1.151
Printed January 1, 2010
Yong-Soo Jung and Kyoo-Hong Park
Sun Moon University and Seowon University
Abstract : In this note, we obtain range inclusion results for left Jordan derivations on Banach algebras: (i) Let $\delta$ be a spectrally bounded left Jordan derivation on a Banach algebra $A$. Then $\delta$ maps $A$ into its Jacobson radical. (ii) Let $\delta$ be a left Jordan derivation on a unital Banach algebra $A$ with the condition sup$\{r(c^{-1}\delta(c)): c \in A \text{ invertible} \}< \infty$. Then $\delta$ maps $A$ into its Jacobson radical. Moreover, we give an exact answer to the conjecture raised by Ashraf and Ali in [2, p. 260]: every generalized left Jordan derivation on 2-torsion free semiprime rings is a generalized left derivation.
Keywords : (generalized) left Jordan derivation, (generalized) left derivation, derivation, spectral boundedness, Jacobson radica
MSC numbers : 46H99, 47B47, 16N60
Downloads: Full-text PDF  


Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd